# SDR SWAA2014031326009

- Difficulty date: March 12, 2014
- Submitted: March 13, 2014
- Operation: Air carrier
- Aircraft: N363SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26574
- Aircraft time: 68,142 hours, 56,945 cycles
- System (JASC): 5755 · Spoilers
- Part: Panel
- Part number: 6546452
- Condition: Broken
- Location: Rt Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT INBD GND SPOILER OTBD ACTUATOR FITTING CASTING BROKEN AT SHELF PANEL ATTACH POINT. REPAIRED PANEL ASSEMBLY IAW SWA EA.
